Literaturdatenbank |
![]() |
![]() |
Yasukawa, Y., Ota, H., & Hikida, T. (1992). Taxonomic re-evaluation of the two subspecies of geoemyda spengleri (gmelin, 1789) (reptilia: emydidae). Japanese Journal of Herpetology, 14(3), 143–159.
Added by: Admin (23 Aug 2008 15:33:20 UTC) |
Resource type: Journal Article BibTeX citation key: Yasukawa1992a View all bibliographic details ![]() |
Categories: General Keywords: Geoemyda, Geoemyda japonica, Geoemyda spengleri, Geoemydidae, Schildkröten = turtles + tortoises, Systematik = taxonomy Creators: Hikida, Ota, Yasukawa Collection: Japanese Journal of Herpetology |
Views: 1/834
Views index: 11% Popularity index: 2.75% |
Abstract |
Geoemyda spengleri japonica
Added by: Admin |